# SDR 20001107SH017

- Difficulty date: October 16, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 900R3101001107
- Part serial: 0206040404
- Condition: Debonded
- Location: Main Rotor
- Part time: 39 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTERING BEARING ASSY, MAIN ROTOR, DEBONDING.  (X)
